For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 4, 2018, Pages 1211-1226                                                                DOI:10.11948/2018.1211
Existence theorems and Hyers-Ulam stability for a class of Hybrid fractional differential equations with $p$-Laplacian operator
Hasib Khan,Cemil Tunc,Wen Chen and Aziz Khan
Keywords:Hybrid fractional differential equations, Hyers-Ulam stability, Caputo''s fractional derivative, existence and uniqueness, topological degree theory.
Abstract:
      In this paper, we prove necessary conditions for existence and uniqueness of solution (EUS) as well Hyers-Ulam stability for a class of hybrid fractional differential equations (HFDEs) with $p$-Laplacian operator. For these aims, we take help from topological degree theory and Leray Schauder-type fixed point theorem. An example is provided to illustrate the results.
PDF      Download reader